# SDR SWAA2022012618083

- Difficulty date: June 14, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REPLACED FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-19E ITEM 310
